Oscillations de faible amplitude pour les systèmes 2 x 2 de lois de conservation
Publications mathématiques et informatique de Rennes no. 1  (1992-1993), Talk no. 2, 29 p.
@article{PSMIR_1992-1993___1_A2_0,
     author = {Cheverry, Christophe},
     title = {Oscillations de faible amplitude pour les syst\`emes 2 x 2 de lois de conservation},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992-1993},
     note = {talk:2},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1992-1993___1_A2_0}
}
Cheverry, C. Oscillations de faible amplitude pour les systèmes 2 x 2 de lois de conservation. Publications mathématiques et informatique de Rennes, no. 1 (1992-1993), Talk no. 2, 29 p. http://www.numdam.org/item/PSMIR_1992-1993___1_A2_0/

[1] S. Alinhac. Le probleme de Goursat hyperbolique en dimension deux, Comm. In Partial Differential Equations. 3 (1976), 231-282. | MR 415082 | Zbl 0348.35066

[2] Chazarain & Piriou. Introduction to the theory of linear partial differential equations, Studies in Mathematics and its applications. | Zbl 0487.35002

[3] C. Cheverry. Justification de l'optique geometrique pour une loi de conservation scalaire, fascicule d'équations aux dérivées partielles. Institut de Recherche Mathématique de Rennes. (1992), 55-84.

[4] R. J. Diperna & A, Majda. The validity of nonlinear geometric optics for weak solutions of conservation laws, Comm. Math. Physics. (1985), 1-80. | MR 788777 | Zbl 0582.35081

[5] R. J. Diperna. Measure-valued solutions to conservation laws, Arch. Rat. Mech. Anal. (1985), 223-270. | MR 775191 | Zbl 0616.35055

[6] J. Glimm. Solutions in the large for Nonlinear Hyperbolic Systems of Equations, Comm. On Pure And Applied Mathematics 18 (1965), 697-715. | MR 194770 | Zbl 0141.28902

[7] J. Hunter, J. Keller. weakly non linear high frequency waves, Comm. On Pure And Applied Mathematics 36 (1983), 547-645. | MR 716196 | Zbl 0547.35070

[8] J. Hunter, A. Majda, R. Rosalès. Resonantly interacting weakly non linear hyperbolic waves, Stud. Appl. Math 71 (1984), 149-179. | MR 760229 | Zbl 0572.76066

[9] J-L. Joly, G. Metivier, J. Rauch. Resonant one dimensional non linear geometric optics, J. of. Functional. Analysis (1993 à paraître). | Zbl 0851.35023

[10] J-L. Joly, G. Metivier, J. Rauch. Focusing and absorbtion of nonlinear oscillations, preprint Rennes 1993. | Numdam | MR 1240527 | Zbl 0815.35071

[11] S. Schochet Resonant Nonlinear geometric optics for weak solutions of conservation laws, preprintTel Aviv University 1992. | MR 1297667 | Zbl 0856.35080

[12] L. Tartar Compensated Compactness and Applications to PDEs, Nonlinear Analysis and Mechanics, Herriot Watt Symposium (1979). | Zbl 0437.35004

[13] A. I. Volpert. The spaces BV and quasilinear equations, Math. USSR. Sbornik 2 (1967), 225-267. | MR 216338 | Zbl 0168.07402

[14] E. Weinan. Homogenization of Linear and Nonlinear Transport Equations, Comm. On Pure And Applied Mathematics XLV (1992), 301-326. | MR 1151269 | Zbl 0794.35014